# SDR GTIA2020082835336

- Difficulty date: August 28, 2020
- Submitted: August 28, 2020
- Operation: Air carrier
- Aircraft: N674NK
- Make and model: Airbus A321-231
- Aircraft serial: 7462
- Aircraft time: 11,663 hours, 4,979 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2, L3, R2, R3 DOOR ASSIST BOTTLE PRESSURE LOW.  SERVICED L2, L3, R2, R3 EMERGENCY EXIT DOOR ASSIST BOTTLE TO PROPER LEVELS IAW AMM 52-22-00.
